# SDR ASAA2022070639145

- Difficulty date: July 6, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N364VA
- Make and model: Airbus A320-214
- Aircraft serial: 07138
- Aircraft time: 16,807 hours, 6,244 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Door Sill
- Part number: D5348004220101
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORNER FITTING AT R2 DOOR CORRODED AT FR66 GROUNDED - YES. REMOVED AND REPLACED CORNER FITTING ON R2 DOOR AT FR 66 IAW AIRBUS DRAWING D53480019, A320-SRM-51-42-11, A320-SRM -53-41-14-283-002, A320-SRM-53-45-15, A320-SRM-51-72-11
